# SDR DALA2022072805216

- Difficulty date: July 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N125DN
- Make and model: Airbus A321-211
- Aircraft serial: 10252
- Aircraft time: 2,516 hours, 1,128 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT LAV SMOKE DETECTOR ACTIVATION AT 3 L LAVATORY. NO SMOKE DETECTED. TROUBLESHOT IAW A321 TSM 26-17. SMOKE WARNING REPORT FOUND 2 LAV SMOKE WARNINGS. NO CLASS 3 FAULTS. CLEARED EXCESSIVE DUST FROM DETECTOR. NO PREVIOUS HISTORY. SUSPECT SPURIOUS FALSE ALARM. A/C OK FOR SVC. (LP# 8934630)
